Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$3$-primary $v_ 1$-periodic homotopy groups of $F_ 4$ and $E_ 6$
HTML articles powered by AMS MathViewer

by Martin Bendersky and Donald M. Davis PDF
Trans. Amer. Math. Soc. 344 (1994), 291-306 Request permission

Abstract:

We compute the 3-primary ${v_1}$-periodic homotopy groups of the exceptional Lie groups ${F_4}$ and ${E_6}$. The unstable Novikov spectral sequence is used for the most delicate part of the analysis.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55Q52, 55P60, 57T20
  • Retrieve articles in all journals with MSC: 55Q52, 55P60, 57T20
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 344 (1994), 291-306
  • MSC: Primary 55Q52; Secondary 55P60, 57T20
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1231069-4
  • MathSciNet review: 1231069